Stanislav Shaposhnikov
Stanislav Shaposhnikov
Moscow State University, Mechanics and Mathematics Department and National Research University Higher School of Economics, Facul
Verified email at hse.ru
Title
Cited by
Cited by
Year
Fokker-Planck-Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Soc., 2015
1852015
Global regularity and estimates for solutions of parabolic equations
VI Bogachev, M Röckner, SV Shaposhnikov
Teoriya Veroyatnostei i ee Primeneniya 50 (4), 652-674, 2005
42*2005
Estimates of densities of stationary distributions and transition probabilities of diffusion processes
VI Bogachev, M Röckner, SV Shaposhnikov
Theory of Probability & Its Applications 52 (2), 209-236, 2008
402008
On uniqueness problems related to elliptic equations for measures
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Mathematical Sciences 176 (6), 759-773, 2011
392011
Distances between transition probabilities of diffusions and applications to nonlinear Fokker–Planck–Kolmogorov equations
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Functional Analysis 271 (5), 1262-1300, 2016
382016
On uniqueness problems related to the Fokker-Planck-Kolmogorov equation for measures.
V Bogachev, M Röckner, S Shaposhnikov
Journal of Mathematical Sciences 179 (1), 2011
342011
On nonuniqueness of solutions to elliptic equations for probability measures
SV Shaposhnikov
Journal of Functional Analysis 254 (10), 2690-2705, 2008
302008
On uniqueness of solutions to nonlinear Fokker–Planck–Kolmogorov equations
OA Manita, MS Romanov, SV Shaposhnikov
Nonlinear Analysis 128, 199-226, 2015
292015
On positive and probability solutions to the stationary Fokker-Planck-Kolmogorov equation
VI Bogachev, M Röckner, SV Shaposhnikov
Doklady Mathematics 85 (3), 350-354, 2012
292012
Nonlinear parabolic equations for measures
O Manita, S Shaposhnikov
St. Petersburg Mathematical Journal 25 (1), 43-62, 2014
272014
Global regularity and estimates for solutions of parabolic equations
VI Bogachev, M Röckner, SV Shaposhnikov
Teoriya Veroyatnostei i ee Primeneniya 50 (4), 652-674, 2005
272005
Nonlinear evolution and transport equations for measures
VI Bogachev, M Röckner, SV Shaposhnikov
Doklady Mathematics 80 (3), 785-789, 2009
232009
Global regularity and bounds for solutions of parabolic equations for probability measures
VI Bogachev, M Rockner, SV Shaposhnikov
Theory of Probability & Its Applications 50 (4), 561-581, 2006
222006
On the Cauchy problem for Fokker–Planck–Kolmogorov equations with potential terms on arbitrary domains
OA Manita, SV Shaposhnikov
Journal of Dynamics and Differential Equations 28 (2), 493-518, 2016
182016
On the uniqueness of solutions to continuity equations
VI Bogachev, G Da Prato, M Röckner, SV Shaposhnikov
Journal of Differential Equations 259 (8), 3854-3873, 2015
182015
On uniqueness of solutions to the Cauchy problem for degenerate Fokker–Planck–Kolmogorov equations
VI Bogachev, M Röckner, SV Shaposhnikov
Journal of Evolution Equations 13 (3), 577-593, 2013
182013
An analytic approach to infinite-dimensional continuity and Fokker-Planck-Kolmogorov equations
VI Bogachev, G Da Prato, M Röckner, SV Shaposhnikov
arXiv preprint arXiv:1305.7348, 2013
182013
Positive densities of transition probabilities of diffusion processes
VI Bogachev, M Röckner, SV Shaposhnikov
Theory of Probability & Its Applications 53 (2), 194-215, 2009
162009
On the uniqueness of integrable and probability solutions to the cauchy problem for the Fokker-Planck-Kolmogorov equations
SV Shaposhnikov
Doklady Mathematics 84 (1), 565-570, 2011
152011
On the uniqueness of a probabilistic solution of the Cauchy problem for the Fokker–Planck–Kolmogorov equation
SV Shaposhnikov
Teoriya Veroyatnostei i ee Primeneniya 56 (1), 77-99, 2011
152011
The system can't perform the operation now. Try again later.
Articles 1–20